I had a gastric pacemaker placed on Aug 14th, it was my 13th stomach surgery and I have been cut in that same place 5 of the 13 times, I was given 30mg oxycodone to take twice a day as needed for pain and I've taken it twice a day everyday for 5 weeks and I still need it bc of an open wound, but I was wondering if when I stop I'm going to experience any withdrawals and if so, what type of symptoms?
Hi deeayers73; Well we are all different but most people would not have a problem or at least not have bad enough withdrawals that you would be bothered much and should just be able to get through it But if for any reason you feel too much you can call the doctor and get some to lower it down more before you stop. But really not very necessary with most of us. but a week or so you should be much better if it is from the medication. Chuck1957
With all due respect to Chuck who is generally more knowledgeable than I, I would expect withdrawals from 5 weeks of 60 mg of Oxycodone a day. Diarrhea, restless legs and a feeling of anxiety or impending doom you can't shake. The upside is that it only lasts 5 days and you are free of it.
- Oxycodone Information for Consumers
- Oxycodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Oxycodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Is oxycodone 30mg a day for 12days enough to cause withdrawal symptoms&when will they begin to show?
Posted 4 Mar 2012 • 14 answers
Posted 25 Feb 2013 • 5 answers
Will I have withdrawal symptoms if I'm out of my oxycontin 30 mg but still taking my oxycodone 30mg?
Posted 4 Apr 2017 • 1 answer
Posted 6 May 2017 • 0 answers
Posted 4 days ago • 0 answers